# SDR DL73K001234

- Difficulty date: June 29, 2000
- Submitted: July 7, 2000
- Operation: Air carrier
- Aircraft: N329DL
- Make and model: Boeing 737232
- Aircraft serial: 23101
- Aircraft time: 43,674 hours, 36,047 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 651630088
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTIONS OF THE FS 178 BULKHEAD STRUCTURE PER AD 2000-05-19,  REVEALED CRACKS IN THE BULKHEAD STRUCTURE COMMON TO THE  COCKPIT FLOOR (REF. DAL ER/A 377636-14AD).  IN ORDER TO ACCESS THE AREA FOR REPAIR,  AN ACCESS HOLE HAD TO BE CUT IN  THE BULKHEAD WEB AT LBL 23 AND RBL 23 AT WL 211. THE ACCESS HOLES WERE REPAIRED PER B737 SRM 53-10-11, FIG. 5 WITH SOME FASTENER AND SHIMMING DEVIATIONS PER ER/A 377653-14AD,REV A.
